, Volume 77, Issue 1-2, pp 33-88

On the stability of functional equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We give some theorems on the stability of the equation of homomorphism, of Lobacevski’s equation, of almost Jensen’s equation, of Jensen’s equation, of Pexider’s equation, of linear equations, of Schröder’s equation, of Sincov’s equation, of modified equations of homomorphism from a group (not necessarily commutative) into a \({\mathbb{Q}}\) -topological sequentially complete vector space or into a Banach space, of the quadratic equation, of the equation of a generalized involution, of the equation of idempotency and of the translation equation. We prove that the different definitions of stability are equivalent for the majority of these equations. The boundedness stability and the stability of differential equations and the anomalies of stability are considered and open problems are formulated too.

Manuscript received: January 6, 2007 and, in final form, January 2, 2008.